# SDR SWAA2020120834819

- Difficulty date: December 6, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,267 hours, 37,263 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 35008307
- Part serial: 1004
- Condition: False Indication
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEEL WELL FIRE LIGHT ILLUMINATED DURING CLIMB.  COMPLIED WITH QRH AND LANDED AT NEAREST SUITABLE AIRPORT.  LIGHT REILLUMINATED 2 MORE TIMES IN DESCENT AND THEN STAYED EXTINGUISHED.  CFR FOUND NO HOT SPOTS.  R & R M270 SENSING ELEMENT, IAW MM 26-18-02.  OPERATIONS CHECK OK.  R & R FIRE LOOP DETECTION UNIT, IAW M/M 26-10-01 RAR 81244 POS 1 P/N 35008-307 S/N OFF 1004 S/N ON 0696.
